# SDR DALA2021102106529

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DTA MONITOR INSPECTION REQUIRED PER ER/A 543323-14 REV B SECTION III. CORRECTIVE ACTION: COMPLIED WITH ERA. (1990411)
